Consumer Review: I Have Had Trouble Sleeping Since Taking Metabolift And My Heart Seems To Be Beating Faster.
I have just recently started taking metabolift. Even at 1 capsule
twice a day I have trouble sleeping. And my heart seems to be beating
hard. Is this from the stimulants? Also, I can't really say I've
seen much of a decrease in my appetite.
One of the things that the label says is that if your heart starts palpitating then you are to stop taking the pills and see a doctor. Are you taking anything else with the pills like creatine? Because I have found that creatine and metabolift do not work together very well.
I've been taking metabolift off and on for about a year now, but for the last 4 to 5 months I've taken from 2 to 6 capsules a day. I am suffering severe insomnia and don't go to sleep until around 4-6am which makes for long workdays to say the least. I also have mild to severe stomach pain, sort of like ulcers would cause and I have mild chest pains from time to time. Is anyone else experiencing these symptoms?
I have been using metabolift from GNC for only one week now. I take 2 pills before each meal (6 per day). I haven't noticed any problems. I noticed a decrease in my appetite right away. I didn't even know this could happen. One thing they told me at the store is you must be active to take them. Don't take the pills and then plan to sit on the couch. You must be up and moving around. This will help with the jittery feeling some could experience.
I started taking Metabolift about 2 months ago and I love it!
I noticed that I wasn't able to sleep either, so I take the stimulant-free
formula after 1:00 in the afternoon. I take the regular formula
in the morning so I have lots of energy throughout my work day.
I am now able to sleep at night.
Share this page:
a Review or Question
Join the conversation by e-mailing your supplement review or question
To maintain quality, we review each submission before posting.